Communications in Mathematical Physics

Power spectra of nonlinearly coupled waves

J. McLaughlin and J. Sherman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 58, Number 1 (1978), 9-18.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103901364

Mathematical Reviews number (MathSciNet)
MR1552622

Zentralblatt MATH identifier
0377.76043

Citation

Sherman, J.; McLaughlin, J. Power spectra of nonlinearly coupled waves. Comm. Math. Phys. 58 (1978), no. 1, 9--18. https://projecteuclid.org/euclid.cmp/1103901364


Export citation